# SDR AALA202310169016

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A320*
- Aircraft serial: 6711
- Aircraft time: 24,940 hours, 9,708 cycles
- Engine: Iae V2533A5
- Engine time: 29,231 hours, 9,748 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SJD DUE TO DURING CLIMBOUT, #1 ENGINE SURGED AT 12,000 FOLLOWED BY FAILURE WITH VERY HIGH EGT. DUE TO SUSPECTED ENGINE DAMAGE, FLIGHT CREW SHUTDOWN THE #1 ENGINE AND DISCHARGED FIRE BOTTLE AGENT 1. AIRCRAFT LANDED SAFELY AT SJD WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND EXTENSIVE DEBRIS IN THE EXHAUST WHICH REQUIRES THE ENGINE TO BE CHANGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
